# SDR 04FDEA01706

- Difficulty date: June 13, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N270FE
- Make and model: Boeing 727-200
- Aircraft serial: 22035
- Aircraft time: 44,595 hours, 26,540 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 473925
- Part serial: 2961
- Condition: Failed
- Location: Fire Detection
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, B

## Discrepancy

DISCHARGED BOTH LOWER CARGO COMPT FIRE BOTTLES, INDICATION OF FWD LOWER CARGO FIRE.  AFTER CHECKING COMPARTMENT AND WHILE BEING TOWED HAD ANOTHER ACTIVATION OF LOWER CARGO FIRE WARNING.  REMOVED AND REPLACED LWR FWD CARGO COMPT FIRE SUPP/SMOKE DET CONTROL ELEC UNIT AND CONTROL PANEL PER MM 26-17-012-2 AND MM 26-17-001-5.  ALSO, REMOVED AND REPLACED BOTH CARGO COMPT FIRE BOTTLES.
